MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post cryo ablation procedure and prior to another procedure being started, the patient became hypotensive.A tear in the atrial septum was evident via transesophageal echocardiogram.The patient is stable and is scheduled for a surgical repair.The patient's hospitalization was extended.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Event summary: multiple clinical issue (the patient became hypotensive.A tear in the atrial septum was evident via transesophageal echocardiogram) encountered during the procedure.The sheath 4fc12/93136 was not returned for investigation.In conclusion, the clinical issues (hypotensive and cardiac perforation) were encountered during the procedure.There is no indication of product malfunction.The sheath was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
(b)(6) 2017, 08:12:18: surgical intervention was performed successfully.No further patient complications have been reported as a result of this event.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7096653
Report Number3002648230-2017-00671
Device Sequence Number11107341
Product Code DRA
UDI-Device Identifier00643169688872
UDI-Public00643169688872
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number93136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age83 YR